|Vision loss in ARS/early infection
Feb 18, 2009
Is it possible to have visual deficits shortly after ARS (weeks)?
I have noticed blurred vision and floaters.
Is this worrisome and does it mean anything about prognosis?
Response from Dr. Young
It's possible to have a wide array of symptoms during acute retroviral syndrome-- ranging from none to mild (most common) to new onset AIDS complications.
The most important thing to do at anytime when you have concerning symptoms is to notify your doctor and get appropriate medical and laboratory assessment.
Best of luck, BY
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.